# SDR CALA2012103100687

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 123 hours, 113 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600N
- Part serial: 12050040010609
- Condition: Odor
- Location: Galley
- Part time: 122 hours, 113 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

B ZONE GALLEY OVEN POSITION 405 WHEN COOKING MEALS, OVEN EMITS BURNING ODOR.  OPINON IS THAT ODOR IS ELECTRICAL.  TESTED OVEN COULD NOT DUPLICATE PROBLEM.  REPLACED OVEN IAW DMC-B787-A-25-32-00-10A-720A-A & TESTED IAW DMC-B787-A-25-32-00-11A-320A-A .  OPS NORMAL,
